Facebook Pixel

Am I pregnant?

By March 5, 2015 - 7:45am
Rate This

I am 22 years old. On Feb 8 me and my boyfriend had gone for picnic. He said that he didn't ejaculate. I took premolut-n tablets 2 per day for 5 days and got periods after 4 days starting on Feb 19. Bleeding was normal a bit heavy too like my normal periods but only lasted for 4 days. Since the 5th day I am having white milky discharge, back pain, head ache and discomfort in my stomach.. I don't know whether it is my psychological feeling. I am very tensed. Am I pregnant?

Add a Comment1 Comments


Hello rosyjohn,

You are not pregnant because you had vaginal bleeding.

I am not familiar with Premolut-N. My research showed it is not to be used as a contraceptive. It will not prevent pregnant.

A white milky vaginal discharge along is nothing to worry about, unless you are having vaginal itching, and the discharge looks like cottage cheese.

Stomach discomfort and headache could be caused by stress. Relax.


March 5, 2015 - 10:40am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!